# SDR DALA1122700925

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 59,941 hours, 46,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WHEN CREW TURNED PACKS ON INITIALLY THE CABIN FILLED WITH SMOKE.  MAINTENANCE PERFORMED PACK BURNOUT.  APU AND TAIL COMPARTMENTS WERE INSPECTED NO TROUBLE FOUND.  RAN BOTH ENGINES WITH PACKS FOR 10 MINUTES AND NO SMOKE OR SMELL WAS NOTED.  AIRCRAFT OK FOR SERVICE.
